Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Zero--Hopf bifurcations in 3-dimensional differential systems with no equilibria
Cândido, Murilo R. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2018
Resumen: We use averaging theory for studying the Hopf and zero--Hopf bifurcations in some chaotic differential systems. These differential systems have a chaotic attractor and no equilibria. Numerically we show the relation between the existence of the periodic solutions studied in these systems and their chaotic attractors.
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Averaging theory ; Periodic solutions ; Quadratic polynomial differential system ; Zero-Hopf bifurcation.
Publicado en: Mathematics and computers in simulation, Vol. 151 (Sep. 2018) , p. 54-76, ISSN 0378-4754

DOI: 10.1016/j.matcom.2018.03.008


Preprint
29 p, 5.8 MB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-02-02



   Favorit i Compartir